# SDR JIKA2015032401

- Difficulty date: March 24, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N3BT
- Make and model: Piper PA-31-350
- Aircraft serial: 317752172
- Aircraft time: 20,452 hours, 25,870 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fluid
- Condition: Low
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, THE PILOT SELECTED THE LG HANDLE TO THE EXTEND POSITION, ONLY THE LT MAIN GEAR POSITION INDICATOR LIGHT ILLUMINATED.  THE PILOT CYCLED THE LG HANDLE WITH THE SAME RESULTS.  PERFORMED A MANUAL EXTENSION OF THE LG.  AFTER RECEIVING THREE GREEN DOWN & LOCKED POSITION INDICATOR LIGHTS THE PILOT LANDED WITHOUT INCIDENT.  INSPECTION REVEALED LOW HYD FLUID IN RESERVOIR.  SERVICED HYD RESERVOIR & PERFORMED LG OPERATIONAL CHECK.  SYS CHECKED NORMAL.
